Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An elementary proof of the existence of isothermal parameters on a surface


Author: Shiing-shen Chern
Journal: Proc. Amer. Math. Soc. 6 (1955), 771-782
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0074856-1
MathSciNet review: 0074856
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0074856-1
Article copyright: © Copyright 1955 American Mathematical Society